| Model Number |
4087 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a clinic visit, chest xray images showed this right ventricular (rv) lead was found to have need surgically abandoned and was curled up next to the device.No additional adverse patient effects were reported.At this time, no additional information was provided.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Additional Manufacturer Narrative
This report is being submitted to correct the serial number(d4), implant date(d6a) in section d, suspect medical device an amendment report is being filed to correct the lead model serial number as subsequent review and additional information indicates the lead on the previous report remains in service and the corrected lead was previously processed.This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description